# SDR YYFA20120620001

- Difficulty date: June 20, 2012
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- Aircraft time: 40,935 hours, 34,043 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Intercom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT INTERCOM BETWEEN CAPT AND F/O INOPERATIVE.  FOUND INTERCOM WEAK DUE TO LOOSE CONNECTOR AT F/O'S JACK PANEL. SECURED, OPS CHECKED GOOD IAW AMM 23-0-05.
